IEEE - Institute of Electrical and Electronics Engineers, Inc. - Scalable Multibeam Antenna Arrays Fed by Dual-Band Modified Butler Matrices

Author(s): Krzysztof Wincza ; Kamil Staszek ; Izabela Slomian ; Slawomir Gruszczynski
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2016
Volume: 64
Page(s): 1,287 - 1,297
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2016.2521888
Regular:

A concept of dual-band multibeam antenna arrays that allows for efficient utilization of a common aperture has been proposed. The presented antenna arrays allow for achieving N-independent beams... View More

Advertisement